# SDR DALA2024092309296

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CORROSION ON FITTING LOC. FLOOR BEAM Y1162.5 FR69. CORRECTIVE ACTION: REPLACED FITTING LOC. FLOOR BEAM Y1162.5 FR69 AFT GALLEY AREA AS PER A319 SRM 51-42-11. (0569055)
